# SDR AALA202005049027

- Difficulty date: May 2, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 58,199 hours, 28,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR SUPPORT STRIP AT FR 32 UNDER FLOOR PANEL 231SF. REPLACED FLOOR SUPPORT STRIP PER AMM 53-00-00-400-801A, DWG D53670099 AND SRM 51-31-00-801.
